Volume 32, Number 4

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 4, 32 (2014).
 

Full Article
   
Regular Articles:
 
   
Weihua Deng and Minghua Chen
Efficient Numerical Algorithms for Three-Dimensional Fractional Partial Differential Equations
J. Comp. Math., 32 (2014), pp. 371-391. Abstract

 

Full Article
     
Benyu Guo, Tao Sun and Chao Zhang
Spectral and Spectral Element Methods for High Order Problems with Mixed Boundary Conditions
J. Comp. Math., 32 (2014), pp. 392-411
. Abstract

 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Séraphin M. Mefire
Static Regime Imaging of Locations of Certain 3D Electromagnetic Imperfections from a Boundary Perturbation Formula
J. Comp. Math., 32 (2014), pp. 412-441
. Abstract
 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Qingbing Liu, Guoliang Chen and Caiqin Song
Preconditioned Hss-Like Iterative Method for Saddle Point Problems
J. Comp. Math., 32 (2014), pp. 442-455
. Abstract
 

Full Article
     
Wenbin Chen, Xuejun Xu and Shangyou Zhang
On the Optimal Convergence Rate of a Robin-Robin Domain Decomposition Method
J. Comp. Math., 32 (2014), pp. 456-475
. Abstract
 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Jinghui Liu and Changfeng Ma
A New Nonmonotone Trust Region Algorithm for Solving Unconstrained Optimization Problems
J. Comp. Math., 32 (2014), pp. 476-490
. Abstract
 

Full Article
     
[BACK TO MAIN PAGE]